Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Continuous vomiting, high fever, constantly using restroom, stomach pain, blood in stool. What is the issue?

Hello, My name is Veronica. I am 17 years old and I am currently with someone whom I care about dearly. As of all day today March 31st. He has been continuously vomiting. Running a fever of 103.4 and has to be constantly running to the restroom. He has the runs. Along with stomach pain. He vomited blood once and passed blood through his stool. What are we to do about this? Please Help.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history he has high grade fever along with hematemesis and blood in stool, he needs to be hospitalized and examined properly with investigations to know the cause of fever and bleeding,initially Complete blood count,Liver function test ,Coagulation profile,Urine and stool R&M,X ray chest and Ultrasonography of abdomen and if bleeding continues then upper GI endoscopy will be required for proper diagnosis and once cause is known it can be treated accordingly.Viral fever, UTI, G.I.Infection needs to be confirmed.
In the mean time keep him well hydrated and if fever ih high cold sponging will help to bring fever down.
If he is vomiting blood and not tolerating orally it is better to hospitalize him.
Hope he recovers soon
Take care
Good Luck
Answered: Thu, 4 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor